3 doctors weighed in:

Reaction to new skin cream has caused red itchy cystic type bumps, v painful. Stopped all prdct use What could speed up the clearing? Cortisone cream?

3 doctors weighed in
Dr. Patrick Kohlitz
Internal Medicine
1 doctor agrees

In brief: Contact dermititis

It sounds like you are experiencing urticaria or an allergic dermatitis caused by the cream. Was the area with warm soap and water and give it time to heal.
Cortisone cream may or may not help.

In brief: Contact dermititis

It sounds like you are experiencing urticaria or an allergic dermatitis caused by the cream. Was the area with warm soap and water and give it time to heal.
Cortisone cream may or may not help.
Dr. Patrick Kohlitz
Dr. Patrick Kohlitz
Thank
Dr. Chloeanne Georgia
Internal Medicine
1 doctor agrees

In brief: Yes.

Yes, you may try over the counter cortisone cream; an ointment may be better because it is stickier and stays on the skin longer. You can also try an over the counter anti histamine like generic Benadryl, (diphenhydramine) Claritin, Zyrtec, or Allegra.
If none of these work in the next 48 hours, consider seeing a health professional. Hope that helps!

In brief: Yes.

Yes, you may try over the counter cortisone cream; an ointment may be better because it is stickier and stays on the skin longer. You can also try an over the counter anti histamine like generic Benadryl, (diphenhydramine) Claritin, Zyrtec, or Allegra.
If none of these work in the next 48 hours, consider seeing a health professional. Hope that helps!
Dr. Chloeanne Georgia
Dr. Chloeanne Georgia
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors